# SDR 99ZZZX1535

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E40
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK.  REMOVED AND REPLACED.
